# SDR AALA200802669

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 85,572 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 14017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN AT MID GALLEY LEFT SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN AT LEFT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
